Library Header Image
LSE Research Online LSE Library Services

The times of movements: a response to Judith Butler

Bhatt, Chetan ORCID: 0000-0002-4025-4203 (2008) The times of movements: a response to Judith Butler. British Journal of Sociology, 59 (1). pp. 25-33. ISSN 0007-1315

Full text not available from this repository.

Identification Number: 10.1111/j.1468-4446.2007.00177.x
Item Type: Article
Official URL:
Additional Information: © 2008 The Author
Divisions: LSE Human Rights
Subjects: J Political Science > JC Political theory
H Social Sciences > HM Sociology
Sets: Research centres and groups > Centre for the Study of Human Rights
Departments > Sociology
Date Deposited: 26 Apr 2010 09:54
Last Modified: 20 Feb 2021 01:20

Actions (login required)

View Item View Item